# SDR IXXA060006S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REMOVED EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT STATION 543 LONGERON 35 RT DUE TO DTA REQUIREMENTS. REMOVED NECESSARY FASTENERS AND EXISTING SKIN REPAIR. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, REMOVED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS, FROM STATION 525 TO STATION 552.5 BETWEEN LONGERON 34 RT AND LONGERON 35 LT. IAW EO COO-8-53-400-4
